Circuits, Systems and Signal Processing

, Volume 5, Issue 1, pp 153–169

Multiple time scales for nonlinear systems

Authors

  • R. Silva-Madriz
    • Department of Electrical Engineering and Computer SciencesUniversity of California
    • The Electronics Research LaboratoryUniversity of California
  • S. S. Sastry
    • Department of Electrical Engineering and Computer SciencesUniversity of California
    • The Electronics Research LaboratoryUniversity of California
Article

DOI: 10.1007/BF01600193

Cite this article as:
Silva-Madriz, R. & Sastry, S.S. Circuits Systems and Signal Process (1986) 5: 153. doi:10.1007/BF01600193

Abstract

In this paper we extend the results on the multiple time-scale structure for linear autonomous systems of the form
$$\dot x = A( \in )x$$
(cf. Coderchet al. [1]) to nonlinear autonomous systems. Our main result is in obtaining conditions under which the linearized system and the nonlinear system around an equilibrium point have the same time-scale structure.

Copyright information

© Birkhäuser Boston, Inc. 1986